Skip to main content
×
Home
    • Aa
    • Aa

The proof-theoretic analysis of transfinitely iterated fixed point theories

  • Gerhard JÄger (a1), Reinhard Kahle (a2), Anton Setzer (a3) and Thomas Strahm (a4)
Abstract
Abstract

This article provides the proof-theoretic analysis of the transfinitely iterated fixed point theories and ; the exact proof-theoretic ordinals of these systems are presented.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3] A. Cantini , Notes on formal theories of truth, Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 35 (1989), pp. 97–130.

[10] M. Marzetta and T. Strahm , The μ quantification operator in explicit mathematics with universes and iterated fixed point theories with ordinals, Archive for Mathematical Logic, vol. 37 (1998), pp. 391–413.

[14] K. Schütte , Kennzeichnung von Ordnungszahlen durch rekursiv erklärte Funktionen, Mathematische Annalen, vol. 127 (1954), pp. 15–32.

[15] K. Schütte , Proof theory, Springer-Verlag, Berlin, 1977.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 5 *
Loading metrics...

Abstract views

Total abstract views: 93 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 22nd September 2017. This data will be updated every 24 hours.